MathSciNet Relay Station
MathSciNet bibliographic data
MR1991758 (2004c:47029) 47A55 (47A10)
Kostrykin, Vadim; Makarov, Konstantin A.; Motovilov, Alexander K. On a subspace perturbation problem. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3469–3476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement